# SDR CAL960538

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 617179
- Condition: Corroded
- Location: Bs 312-344
- Part time: 53,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AT MAIN CABIN INTERIOR FLOOR SUPPORT.  FABRICATED SUPPORT ANGLES, ALODINED, PRIMED AND INSTALLED PER SRM 51-10-2, 51-30-2 AND 53-10-2.  (M)
